# SDR HALA200909150406

- Difficulty date: September 15, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 68,338 hours, 30,800 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skate Angle
- Part number: 112T7054
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OTBD SKATE ANGLE CRACKED AT FWD END.  FWD END OF OTBD SKATE ANGLE FABRICATED DWG 112T7054.  FABRICATED PART INSTALLED (PN 112T7054).  SB 767-57-0023 AND SRM 51-40-02 REV 81, AUG.15 2009, D634T210.
